# SDR SWAA2022031631267

- Difficulty date: September 6, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 41,292 hours, 24,586 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Seal
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STAB GAP PANEL 333AB HAS SLIDE SEAL IS CUT/CRACKED / REMOVED AND REPLACED LH HORIZONTIAL STAB GAP PNL 333AB SLIDE SEAL IAW B737 SRM 51-40-02-0G-0 STEP 9. WN6259
